Volume 17, issue 3 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Universal realisators for homology classes

Alexander Gaifullin

Geometry & Topology 17 (2013) 1745–1772
Bibliography
1 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
2 R Brooks, On branched coverings of 3–manifolds which fiber over the circle, J. Reine Angew. Math. 362 (1985) 87 MR809968
3 V M Buchštaber, T E Panov, Torus actions and their applications in topology and combinatorics, 24, Amer. Math. Soc. (2002) MR1897064
4 V M Buhštaber, Modules of differentials of the Atiyah–Hirzebruch spectral sequence, I, Mat. Sb. 78 (120) (1969) 307 MR0240805
5 V M Buhštaber, Modules of differentials of the Atiyah–Hirzebruch spectral sequence, II, Mat. Sb. 83 (125) (1970) 61 MR0240805
6 J A Carlson, D Toledo, Harmonic mappings of Kähler manifolds to locally symmetric spaces, Inst. Hautes Études Sci. Publ. Math. (1989) 173 MR1019964
7 R M Charney, M W Davis, Strict hyperbolization, Topology 34 (1995) 329 MR1318879
8 M W Davis, Groups generated by reflections and aspherical manifolds not covered by Euclidean space, Ann. of Math. 117 (1983) 293 MR690848
9 M W Davis, Some aspherical manifolds, Duke Math. J. 55 (1987) 105 MR883666
10 M W Davis, Nonpositive curvature and reflection groups, from: "Handbook of geometric topology" (editors R J Daverman, R B Sher), North-Holland (2002) 373 MR1886674
11 M W Davis, T Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991) 417 MR1104531
12 M W Davis, T Januszkiewicz, Hyperbolization of polyhedra, J. Differential Geom. 34 (1991) 347 MR1131435
13 A A Gaĭfullin, Realization of cycles by aspherical manifolds, Uspekhi Mat. Nauk 63 (2008) 157 MR2483168
14 A A Gaĭfullin, The manifold of isospectral symmetric tridiagonal matrices and the realization of cycles by aspherical manifolds, Tr. Mat. Inst. Steklova 263 (2008) 44 MR2599370
15 A A Gaĭfullin, Construction of combinatorial manifolds with prescribed sets of links of vertices, Izv. Ross. Akad. Nauk Ser. Mat. 72 (2008) 3 MR2473771
16 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. 56 (1982) 5 MR686042
17 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
18 D Kotschick, C Löh, Fundamental classes not representable by products, J. Lond. Math. Soc. 79 (2009) 545 MR2506686
19 F Löbell, Beispiele geschlossener dreidimensionaler Clifford–Kleinscher Räume negativer Krümmung, Ber. Sachs. Acad. Wiss. 83 (1931) 168
20 J Milnor, W Thurston, Characteristic numbers of 3–manifolds, Enseignement Math. 23 (1977) 249 MR0500978
21 S P Novikov, Homotopy properties of Thom complexes, Mat. Sb. 57 (99) (1962) 407 MR0157381
22 P Ontaneda, Pinched smooth hyperbolization arXiv:1110.6374
23 D A Stone, Geodesics in piecewise linear manifolds, Trans. Amer. Math. Soc. 215 (1976) 1 MR0402648
24 R Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954) 17 MR0061823
25 C Tomei, The topology of isospectral manifolds of tridiagonal matrices, Duke Math. J. 51 (1984) 981 MR771391
26 È B Vinberg, Discrete linear groups that are generated by reflections, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971) 1072 MR0302779
27 È B Vinberg, Absence of crystallographic groups of reflections in Lobachevskiĭ spaces of large dimension, Trudy Moskov. Mat. Obshch. 47 (1984) 68, 246 MR774946
28 S Wang, Non-zero degree maps between 3–manifolds, from: "Proceedings of the International Congress of Mathematicians, Vol. II" (editor T Li), Higher Ed. Press (2002) 457 MR1957056